Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new algebraic approach to microlocalization of filtered rings


Authors: Maria Jesus Asensio, Michel Van den Bergh and Freddy Van Oystaeyen
Journal: Trans. Amer. Math. Soc. 316 (1989), 537-553
MSC: Primary 16A08; Secondary 32C38, 58G07
MathSciNet review: 958890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the construction of the Rees ring associated to a filtered ring we provide a description of the microlocalization of the filtered ring by using only purely algebraic techniques.

The method yields an easy approach towards the study of exactness properties of the microlocalization functor. Every microlocalization at a regular multiplicative Ore set in the associated graded ring can be obtained as the completion of a localization at an Ore set of the filtered ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A08, 32C38, 58G07

Retrieve articles in all journals with MSC: 16A08, 32C38, 58G07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0958890-X
PII: S 0002-9947(1989)0958890-X
Article copyright: © Copyright 1989 American Mathematical Society